Alert archive / Wisconsin / River Flood Warnings in 2011
River Flood Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 12, 2011, 10:48 AM CDT for Columbia County, Wisconsin. It took effect at Apr 12, 2011, 1:04 PM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 10:48 AM CDT (15:48 UTC)
- In effect from
- Apr 12, 2011, 1:04 PM CDT
- Expired
- Apr 14, 2011, 4:02 PM CDT
- In force
- 51 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Wisconsin Dells (WDEW3).
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 17.6 ft
- Major stage
- 18.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05404000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
073 WGUS43 KMKX 121548 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1048 AM CDT TUE APR 12 2011 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WIC021-130348- /O.NEW.KMKX.FL.W.0014.110412T1804Z-000000T0000Z/ /WDEW3.1.ER.110412T1804Z.110413T1200Z.000000T0000Z.NO/ 1048 AM CDT TUE APR 12 2011 * AT 10:00 AM TUESDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT WISCONSIN DELLS 16.0 13.0 15.93 10 AM 04/12 16.4 M M M - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS WISCONSIN DELLS 15.93 10 AM 04/12 1.54 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 AM-1 PM 0.00 WIS. DELLS: 1 PM-7 PM 0.00 WIS. DELLS: 7 PM-1 AM 0.00 WIS. DELLS: 1 AM-7 AM 0.00 $$ WIMBERLEY
9 follow-up statements
168 WGUS83 KMKX 122043 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT TUE APR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY WIC021-130843- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110413T1200Z.000000T0000Z.NO/ 343 PM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 2:00 PM TUESDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-130843- /O.CON.KMKX.FL.W.0013.000000T0000Z-110417T1800Z/ /PORW3.3.ER.110410T2100Z.110413T1800Z.110417T1200Z.NO/ 343 PM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 8:00 AM TUESDAY THE STAGE WAS 18.7 FEET. * FLOOD STAGE IS 17.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 20.2 FEET...FLOODWATERS AFFECT HOMES IN THE BLACKHAWK PARK AREA. THIS LEVEL IS ABOUT A 10 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 10 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT PORTAGE 17.0 13.5 18.70 08 AM 04/12 19.3 19.2 18.6 17.8 WISCONSIN DELLS 16.0 13.0 15.94 02 PM 04/12 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.40 01 PM 04/13 WISCONSIN DELLS 16.01 12 PM 04/12 1.14 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 1 PM-7 PM 0.00 PORTAGE: 7 PM-1 AM 0.00 PORTAGE: 1 AM-7 AM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 1 PM-7 PM 0.00 WIS. DELLS: 7 PM-1 AM 0.00 WIS. DELLS: 1 AM-7 AM 0.00
289 WGUS83 KMKX 130302 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1002 PM CDT TUE APR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WIC021-131502- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110413T1200Z.000000T0000Z.NO/ 1002 PM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 8:00 PM TUESDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-131501- /O.EXT.KMKX.FL.W.0013.000000T0000Z-110417T1500Z/ /PORW3.3.ER.110410T2100Z.110414T0600Z.110417T0900Z.NO/ 1002 PM CDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 4:00 PM TUESDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 20.2 FEET...FLOODWATERS AFFECT HOMES IN THE BLACKHAWK PARK AREA. THIS LEVEL IS ABOUT A 10 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 10 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT PORTAGE 17.0 13.5 19.00 04 PM 04/12 19.3 18.7 18.0 17.1 WISCONSIN DELLS 16.0 13.0 15.85 08 PM 04/12 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.40 01 AM 04/14 WISCONSIN DELLS 16.06 04 PM 04/12 0.40 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 7 PM-1 AM 0.00 PORTAGE: 1 AM-7 AM 0.00 PORTAGE: 7 AM-1 PM 0.00 PORTAGE: 1 PM-7 PM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 PM-1 AM 0.00 WIS. DELLS: 1 AM-7 AM 0.00 WIS. DELLS: 7 AM-1 PM 0.00 WIS. DELLS: 1 PM-7 PM 0.01
536 WGUS83 KMKX 131037 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 537 AM CDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY WIC021-132237- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110413T1200Z.000000T0000Z.NO/ 537 AM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 4:00 AM WEDNESDAY THE STAGE WAS 16.0 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-132237- /O.CON.KMKX.FL.W.0013.000000T0000Z-110417T1500Z/ /PORW3.3.ER.110410T2100Z.110414T0600Z.110417T0900Z.NO/ 537 AM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 4:00 PM TUESDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 20.2 FEET...FLOODWATERS AFFECT HOMES IN THE BLACKHAWK PARK AREA. THIS LEVEL IS ABOUT A 10 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 10 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN PORTAGE 17.0 13.5 19.00 04 PM 04/12 19.3 18.7 18.0 17.1 WISCONSIN DELLS 16.0 13.0 16.02 04 AM 04/13 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.40 01 AM 04/14 WISCONSIN DELLS 16.26 01 AM 04/13 0.36 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 7 PM-1 AM 0.00 PORTAGE: 1 AM-7 AM 0.00 PORTAGE: 7 AM-1 PM 0.00 PORTAGE: 1 PM-7 PM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 PM-1 AM 0.00 WIS. DELLS: 1 AM-7 AM 0.00 WIS. DELLS: 7 AM-1 PM 0.00 WIS. DELLS: 1 PM-7 PM 0.01
794 WGUS83 KMKX 131541 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1041 AM CDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WIC021-140341- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110413T0545Z.000000T0000Z.NO/ 1041 AM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 10:00 AM WEDNESDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-140341- /O.EXT.KMKX.FL.W.0013.000000T0000Z-110417T0359Z/ /PORW3.3.ER.110410T2100Z.110414T0600Z.110416T2159Z.NO/ 1041 AM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 8:00 AM WEDNESDAY THE STAGE WAS 19.3 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 19.3 FEET...THERE IS 1 FOOT OF WATER OVER A LOW SECTION OF COUNTY HIGHWAY V IN PORTAGE. WATER STARTS TO AFFECT SUMMIT AVENUE IN PORTAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN PORTAGE 17.0 13.5 19.30 08 AM 04/13 19.2 18.3 17.4 16.5 WISCONSIN DELLS 16.0 13.0 15.91 10 AM 04/13 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.40 01 AM 04/14 WISCONSIN DELLS 16.26 01 AM 04/13 -0.02 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 7 AM-1 PM 0.00 PORTAGE: 1 PM-7 PM 0.00 PORTAGE: 7 PM-1 AM 0.00 PORTAGE: 1 AM-7 AM 0.03 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 AM-1 PM 0.00 WIS. DELLS: 1 PM-7 PM 0.01 WIS. DELLS: 7 PM-1 AM 0.02 WIS. DELLS: 1 AM-7 AM 0.05
906 WGUS83 KMKX 132059 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER SITES IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY WIC021-140859- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110413T0545Z.000000T0000Z.NO/ 359 PM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 2:00 PM WEDNESDAY THE STAGE WAS 16.0 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-140858- /O.CON.KMKX.FL.W.0013.000000T0000Z-110417T0359Z/ /PORW3.3.ER.110410T2100Z.110414T0600Z.110416T2159Z.NO/ 359 PM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 2:00 PM WEDNESDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 19.3 FEET...THERE IS 1 FOOT OF WATER OVER A LOW SECTION OF COUNTY HIGHWAY V IN PORTAGE. WATER STARTS TO AFFECT SUMMIT AVENUE IN PORTAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN PORTAGE 17.0 13.5 19.35 02 PM 04/13 19.2 18.3 17.4 16.5 WISCONSIN DELLS 16.0 13.0 15.98 02 PM 04/13 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.40 01 AM 04/14 WISCONSIN DELLS 16.26 01 AM 04/13 0.04 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 1 PM-7 PM 0.00 PORTAGE: 7 PM-1 AM 0.03 PORTAGE: 1 AM-7 AM 0.03 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 1 PM-7 PM 0.01 WIS. DELLS: 7 PM-1 AM 0.04 WIS. DELLS: 1 AM-7 AM 0.02 WIMBERLEY
401 WGUS83 KMKX 140250 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 PM CDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WIC021-141450- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110414T0000Z.000000T0000Z.NO/ 950 PM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 8:00 PM WEDNESDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-141449- /O.EXT.KMKX.FL.W.0013.000000T0000Z-110417T0000Z/ /PORW3.3.ER.110410T2100Z.110413T1900Z.110416T1800Z.NO/ 950 PM CDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 4:30 PM WEDNESDAY THE STAGE WAS 19.3 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 19.3 FEET...THERE IS 1 FOOT OF WATER OVER A LOW SECTION OF COUNTY HIGHWAY V IN PORTAGE. WATER STARTS TO AFFECT SUMMIT AVENUE IN PORTAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN PORTAGE 17.0 13.5 19.30 04 PM 04/13 18.6 17.6 16.9 15.9 WISCONSIN DELLS 16.0 13.0 16.16 08 PM 04/13 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.30 01 AM 04/14 WISCONSIN DELLS 16.32 07 PM 04/13 0.31 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 7 PM-1 AM 0.03 PORTAGE: 1 AM-7 AM 0.03 PORTAGE: 7 AM-1 PM 0.02 PORTAGE: 1 PM-7 PM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 PM-1 AM 0.04 WIS. DELLS: 1 AM-7 AM 0.02 WIS. DELLS: 7 AM-1 PM 0.02 WIS. DELLS: 1 PM-7 PM 0.00 WIMBERLEY
504 WGUS83 KMKX 141038 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 538 AM CDT THU APR 14 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY WIC021-142238- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110414T0000Z.000000T0000Z.NO/ 538 AM CDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 5:15 AM THURSDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-142238- /O.CON.KMKX.FL.W.0013.000000T0000Z-110417T0000Z/ /PORW3.3.ER.110410T2100Z.110413T1900Z.110416T1800Z.NO/ 538 AM CDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 4:30 PM WEDNESDAY THE STAGE WAS 19.3 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 19.3 FEET...THERE IS 1 FOOT OF WATER OVER A LOW SECTION OF COUNTY HIGHWAY V IN PORTAGE. WATER STARTS TO AFFECT SUMMIT AVENUE IN PORTAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON PORTAGE 17.0 13.5 19.30 04 PM 04/13 18.6 17.6 16.9 15.9 WISCONSIN DELLS 16.0 13.0 16.21 05 AM 04/14 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.20 07 AM 04/14 WISCONSIN DELLS 16.32 07 PM 04/13 0.15 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 7 PM-1 AM 0.03 PORTAGE: 1 AM-7 AM 0.05 PORTAGE: 7 AM-1 PM 0.00 PORTAGE: 1 PM-7 PM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 PM-1 AM 0.04 WIS. DELLS: 1 AM-7 AM 0.04 WIS. DELLS: 7 AM-1 PM 0.00 WIS. DELLS: 1 PM-7 PM 0.00
294 WGUS83 KMKX 141451 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 951 AM CDT THU APR 14 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY WIC021-150251- /O.CON.KMKX.FL.W.0014.000000T0000Z-000000T0000Z/ /WDEW3.1.ER.110412T1644Z.110414T0000Z.000000T0000Z.NO/ 951 AM CDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 7:00 AM THURSDAY THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-150251- /O.EXT.KMKX.FL.W.0013.000000T0000Z-110417T0300Z/ /PORW3.3.ER.110410T2100Z.110414T1300Z.110416T2100Z.NO/ 951 AM CDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 8:00 AM THURSDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * IMPACT...AT 19.3 FEET...THERE IS 1 FOOT OF WATER OVER A LOW SECTION OF COUNTY HIGHWAY V IN PORTAGE. WATER STARTS TO AFFECT SUMMIT AVENUE IN PORTAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON PORTAGE 17.0 13.5 19.40 08 AM 04/14 18.2 17.6 16.7 15.9 WISCONSIN DELLS 16.0 13.0 16.15 07 AM 04/14 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 19.40 01 PM 04/14 WISCONSIN DELLS 16.32 07 PM 04/13 0.14 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 7 AM-1 PM 0.00 PORTAGE: 1 PM-7 PM 0.00 PORTAGE: 7 PM-1 AM 0.00 PORTAGE: 1 AM-7 AM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 7 AM-1 PM 0.00 WIS. DELLS: 1 PM-7 PM 0.00 WIS. DELLS: 7 PM-1 AM 0.00 WIS. DELLS: 1 AM-7 AM 0.00
559 WGUS83 KMKX 142102 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 PM CDT THU APR 14 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT WISCONSIN DELLS AFFECTING COLUMBIA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY WIC021-142132- /O.CAN.KMKX.FL.W.0014.000000T0000Z-110414T2102Z/ /WDEW3.1.ER.110412T1644Z.110414T0000Z.110414T1737Z.NO/ 402 PM CDT THU APR 14 2011 THE FLOOD WARNING IS CANCELLED FOR THE WISCONSIN RIVER AT WISCONSIN DELLS. * AT 2:00 PM THURSDAY THE STAGE WAS 15.98 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND WOODED LAND $$ WIC021-150902- /O.CON.KMKX.FL.W.0013.000000T0000Z-110417T0300Z/ /PORW3.3.ER.110410T2100Z.110414T1300Z.110416T2100Z.NO/ 402 PM CDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER AT PORTAGE. * AT 12:00 PM THURSDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * IMPACT...AT 19.3 FEET...THERE IS 1 FOOT OF WATER OVER A LOW SECTION OF COUNTY HIGHWAY V IN PORTAGE. WATER STARTS TO AFFECT SUMMIT AVENUE IN PORTAGE. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON PORTAGE 17.0 13.5 19.35 12 PM 04/14 18.2 17.6 16.7 15.9 WISCONSIN DELLS 16.0 13.0 15.98 02 PM 04/14 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS PORTAGE M M M 18.90 07 PM 04/14 WISCONSIN DELLS 16.32 07 PM 04/13 0.00 ..NOT AVAILABLE.. ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (PORW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) PORTAGE: 1 PM-7 PM 0.01 PORTAGE: 7 PM-1 AM 0.00 PORTAGE: 1 AM-7 AM 0.00 (WDEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) WIS. DELLS: 1 PM-7 PM 0.01 WIS. DELLS: 7 PM-1 AM 0.00 WIS. DELLS: 1 AM-7 AM 0.00 WIMBERLEY
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:30 AM CDT, 7 hours 18 minutes earlier.
Area forecast discussion, Apr 12, 3:30 AM CDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT TUE APR 12 2011 .TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH HIGH PRESSURE TO PREVAIL TODAY WITH RIDGING ALOFT UPSTREAM FROM THE UPPER LOW OVER THE OHIO RIVER VALLEY. FULL SUNSHINE AND A DRY AIRMASS WILL SUPPORT HIGH TEMPS IN THE 60S ONCE AGAIN AWAY FROM LAKE MI. LAKE BREEZE WILL KEEP HIGH TEMPS DOWN IN THE UPPER 40S TO LOWER 50S AT THE BEACH. THE HIGH WILL MOVE INTO MI AND IN FOR TNT WITH LGT SLY WINDS DEVELOPING. THE WINDS WILL BE SLIGHTLY STRONGER IN SOUTH CENTRAL WI THUS COLDEST TEMPS OF LOWER TO MID 30S WILL BE FOUND IN SE WI AWAY FROM THE LAKE. WEDNESDAY- CONFIDENCE...MEDIUM 850 MILLIBAR THERMAL RIDGE AXIS POKES NORTHEAST INTO SOUTHERN WI AHEAD OF ADVANCING FRONTAL SYSTEM. WEAK SHORTWAVE BRINGS ASSOCIATED DIFFERENTIAL CYCLONIC VORTICITY ADVECTION INTO THE WESTERN CWA IN THE AFTERNOON. PREFER THE BLEND OF ECMWF/NAM/CANADIAN IN KEEPING PRECIP CHANCES TO THE NORTHWEST CWA DURING THE AFTERNOON. MUCH OF THE AREA TO REMAIN DRY AND MILD WITH AN INCREASING IN MAINLY MID AND HIGH LEVEL MOISTURE. BAROCLINIC ZONE SAGS INTO THE CWA WEDNESDAY NIGHT INCREASING POPS DUE TO LOWER LEVEL FRONTOGENETICAL FORCING. BELIEVE GFS IS OVERDOING THE UPPER DIVERGENCE. THURSDAY- CONFIDENCE...MEDIUM LOW PRESSURE WILL STRENGTHEN AND MOVE FROM OKLAHOMA INTO KANSAS. GFS AND NAM BOTH SHOWING DECENT VERTICAL MOTION IN SRN WI WITH THE ECMWF SHOWING MUCH LESS. THE 12Z ECMWF SHOWED MUCH DRIER DEW POINTS OVERTAKING THE AREA HOWEVER THE 00Z HAS COME IN WITH LESS OF A DRY AIR INFLUENCE...WITH MUCH MORE QPF...SO WILL GO ANYWHERE FROM CHANCE IN THE NE TO LIKELY IN THE SW. FRIDAY- CONFIDENCE...LOW BATTLE OF THE AGGRESSIVE GFS AND CANADIAN SOLUTION VS. THE SLOWLY ADVANCING AND MORE SOUTHERN TRACK OF THE ECMWF. THE CANADIAN HAS TRENDED SOUTH WITH THE TRACK. WILL FOLLOW THE LATTER IDEA OF A SLOWER ARRIVAL AND TAKE A MORE GRADUAL APPROACH TO PRECIPITATION OVERSPREADING THE AREA WITH THE ADVANCING LOW. FRIDAY NIGHT AND SATURDAY- CONFIDENCE...LOW TO MEDIUM UPPER JET WRAPS AROUND CIRCULATION CENTER TO THE SOUTH LEADING TO ENHNACED DIVERGENCE ACROSS SOUTHERN WI. UPPER LOW APPROACHES AND THE ECMWF OPENS THIS CIRCULATION UP QUICKER THAN THE GFS...WHICH SHOWS A SLOWER AND STRONGER CLOSED LOW. EITHER WAY...WILL HAVE HIGH POPS THIS PERIOD. BOTH MODELS HAVE WARMER 850 TEMPERATURES IN THE EASTERN CWA THOUGH THE ECMWF MORE PRONOUNCED ON THIS...WHICH WOULD SUGGEST KEEPING MORE RAIN AROUND INTO SATURDAY. THE NORTHWEST CWA HAS THE BEST POTENTIAL FOR THE MIX. AS LOW PULLS AWAY SATURDAY NIGHT MAY END UP WITH A LIGHT SNOW FOR THE WHOLE CWA...BUT APPEARS BULK OF PRECIP WILL FOR THIS EVENT WILL COME OUT AS RAIN. STILL A WAYS OFF...AND THERMAL PROFILE IS A CLOSE CALL AS IT IS...SO STAY TUNED FOR TWEEKS ON THIS. SUNDAY- CONFIDENCE...MEDIUM CANADIAN SOLUTION IS A COMPROMISE BETWEEN THE ECMWF AND GFS. SOME LINGERING CYCLONIC FLOW SUGGESTS KEEPING A SMALL PRECIP CHANCE. MONDAY- CONFIDENCE...MEDIUM LEANED TOWARDS ECMWF/CANADIAN WITH APPROACHING HIGH. GFS APPEARS TOO QUICK ON BRINGING PRECIP INTO THE AREA. && .AVIATION...HIGH PRESSURE AND VFR CONDITIONS TO PREVAIL TODAY THROUGH WED. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR TODAY/TONIGHT/AVIATION...GEHRING
Hazardous weather outlook, Apr 12, 4:13 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CDT TUE APR 12 2011 WIZ046-047-051-052-056>060-062>072-130915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 413 AM CDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK. LMZ643>646-130915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 413 AM CDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY OCCUR FROM LATE WEDNESDAY NIGHT INTO THE WEEKEND. A COLD FRONT WILL ACCELERATE SOUTH ACROSS LAKE MICHIGAN WEDNESDAY NIGHT WITH BRISK AND GUSTY NORTHEAST WINDS THAT WILL CONTINUE THROUGH THURSDAY. HIGH WAVES WILL DEVELOP BY SUNRISE ON THURSDAY. THE BRISK NORTHEAST WINDS WILL THEN TURN EAST AND INCREASE FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT AS STRONG LOW PRESSURE MOVES FROM THE CENTRAL GREAT PLAINS NORTHEAST TOWARD LAKE MICHIGAN. GALE FORCE WIND GUSTS MAY BE REACHED DURING THIS TIME AND VERY HIGH WAVES ARE EXPECTED. LOW PRESSURE WILL THEN TRACK NORTH OVER LAKE MICHIGAN ON SATURDAY WITH BRISK WEST WINDS TO DEVELOP IN ITS WAKE FOR SATURDAY NIGHT INTO SUNDAY MORNING. WWW.WEATHER.GOV/MKX
Nearby
River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.